Lena's products are dangerous

Active 2 Replies 2020-07-20 12:00:02 Suppliers

A new thread on /r/transDIY shows one of her unopened vials that have been contaminated. Although the post does not mention her vial by the name, those who've used her vials are able to match it to the shape of the vial and the papery texture of the label seen in the photo.

I've checked the vials I've got from her and found out one of the vials got the same brown/red particles. Her response to that vial being contaminated was:

Don't panic. It can be used safely.

I think that it's a fraction of Castor oil.
[...]
Nothing bad will happen even if those specks go through thin needle (unlikely).


Coffee replied
2 Months

This is very concerning to see, thank you for sharing!

I'll closely monitor the situation for now and see if Lena comes with a better response to all of this later on. I imagine the least she should do is replace or refund any contaminated vial. As for the safety of vials without this speck, I cannot say. All I know is I'm not dead yet. If she refuses to take responsibility I may have to switch supplier.

Worst case scenario, there are other suppliers to choose from. On the other hand, I don't think anyone has died from any infections with Lena's vials although I have heard of some people getting infected before it has yet to happen to me with my batch of vials. I'm nervous and sceptical to order again if this is her response to a contaminated vial.

throwaway replied
2 Months

I got a follow-up e-mail with a link to a folder with a series of images preparing the batch with the following message:

You can see no such clumps. They fractionated later.
They couldn't teleport from outside of a sealed vial to inside.

Even if the last sentence is true, it still means she provided people with defective vials. Especially considering the vial has more than a handful of these dark red particles that Lena claims to be ‘a fraction of Castor oil.’

Please Login to reply this topic. If you do not have account, please Register.

loading...